Vol. 11 (2005), no. 3

On the weak continuity of a superposition operator in the space of all bounded sequences

Egor Alekhno

Methods Funct. Anal. Topology 11 (2005), no. 3, 207-216

On local weakly separable spaces

R. B. Beshimov, G. F. Djabbarov

Methods Funct. Anal. Topology 11 (2005), no. 3, 217-221

Generalized Hilbert bialgebras of compact type and their representations

Yu. A. Chapovsky, A. A. Kalyuzhnyi

Methods Funct. Anal. Topology 11 (2005), no. 3, 222-233

Some geometric properties of a strongly facially symmetric space

M. M. Ibragimov, J. Seypullaev, S. J. Tleumuratov

Methods Funct. Anal. Topology 11 (2005), no. 3, 234-238

Cauchy problem for the evolutionary essentially infinite-dimensional equations on a surface in Hilbert space

A. Yu. Maltsev

Methods Funct. Anal. Topology 11 (2005), no. 3, 239-249

On $*$-representations of a certain class of algebras related to a graph

Vasyl Ostrovskyi

Methods Funct. Anal. Topology 11 (2005), no. 3, 250-256

On some perturbations changing the domain of proper extension of positively definite operator

H. M. Pipa, O. G. Storozh

Methods Funct. Anal. Topology 11 (2005), no. 3, 257-269

Necessary conditions for stability of elastic pipe conveying liquid

Vyacheslav Pivovarchik

Methods Funct. Anal. Topology 11 (2005), no. 3, 270-274

Analysis connected with generating functions of exponential type in one and infinite dimensions

Irina Rodionova

Methods Funct. Anal. Topology 11 (2005), no. 3, 275-297

On $C^*$-algebras determined uniquely by dual space

Yuri Savchuk

Methods Funct. Anal. Topology 11 (2005), no. 3, 298-305

On monad of order-preserving functionals

A. A. Zaitov

Methods Funct. Anal. Topology 11 (2005), no. 3, 306-308


All Issues